MAUDE Adverse Event Report: FHC, INC. MICROTARGETING¿ GUIDELINE 4000¿ 5.0 SYSTEM; GUIDELINE 5

FHC, INC. MICROTARGETING¿ GUIDELINE 4000¿ 5.0 SYSTEM; GUIDELINE 5
Model Number GUIDELINE 4000 LP+
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Hospital was using fhc's microelectrode recording (mer) system along with our electrode and insertion tubes.The customer was recording when the mer system had a space issue in the memory of the laptop due to windows updates, which caused the user to get an error message regarding 'insufficient memory', while trying to delete some of the files (to free up memory) and rebooting the software, the patient had a seizure.The case was canceled.Later that day, the customer performed functionality testing on the subject product where no anomalies were found.The product was not returned to fhc for evaluation and is still in use at the hospital without issue.
 
Additional Manufacturer Narrative
Fhc is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by fhc, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Fhc has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, fhc, or its employees that the device, fhc or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Fhc objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
MICROTARGETING¿ GUIDELINE 4000¿ 5.0 SYSTEM
Common Device Name
GUIDELINE 5
Manufacturer (Section D)
FHC, INC.
1201 main street
bowdoin ME 04287
Manufacturer (Section G)
FHC, INC.
1201 main street
bowdoin ME 04287
Manufacturer Contact
ms. moeykens
1201 main street
bowdoin, ME 04287
2076665651
MDR Report Key19670525
Report Number3002250546-2024-00002
Device Sequence Number3212436
Product Code GZL
UDI-Device Identifier00873263002711
UDI-Public00873263002711
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K071364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGUIDELINE 4000 LP+
Device Catalogue NumberMT-LPP
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose